Some identities for trigomometrical Gauss sums and their applications
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 8 (2004), pp. 69-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2004_8_a4,
author = {O. N. Vasilenko},
title = {Some identities for trigomometrical {Gauss} sums and their applications},
journal = {Trudy po diskretnoj matematike},
pages = {69--78},
year = {2004},
volume = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2004_8_a4/}
}
O. N. Vasilenko. Some identities for trigomometrical Gauss sums and their applications. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 8 (2004), pp. 69-78. http://geodesic.mathdoc.fr/item/TDM_2004_8_a4/